Alert archive / Washington / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 28, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Aug 11, 2022, 5:40 PM PDT for Spokane County, Washington; Kootenai County, Idaho. It was in force for 50 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2022, 5:40 PM PDT (00:40 UTC)
- Expired
- Aug 11, 2022, 6:30 PM PDT
- In force
- 50 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Kootenai County, ID, Spokane County, WA
The radar
The Spokane radar (KOTX), 53 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 5:45 PM PDT | HAIL 1 | 1 Nnw Liberty Lake, WA | MPING REPORT. TIME ESTIMATED FROM RADAR. |
| Aug 11, 5:45 PM PDT | HAIL 1.5 | 1 N Liberty Lake, WA | MPING REPORT. TIME ESTIMATED FROM RADAR. |
| Aug 11, 5:45 PM PDT | HAIL 2 | 1 Nne Liberty Lake, WA | PICTURE FROM TWITTER. |
| Aug 11, 5:46 PM PDT | HAIL 0.75 | 1 N Liberty Lake, WA | REPORT FROM MPING: DIME (0.75 IN.). |
| Aug 11, 5:46 PM PDT | HAIL 1.5 | 1 N Liberty Lake, WA | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Aug 11, 5:48 PM PDT | HAIL 1.5 | 1 Ne Liberty Lake, WA | MPING REPORT. TIME ESTIMATED FROM RADAR. |
| Aug 11, 5:48 PM PDT | HAIL 1.75 | Otis Orchards, WA | DAMAGING HAIL AND WIND GUSTS 60 MPH. |
| Aug 11, 5:49 PM PDT | HAIL 1 | 1 Nw Liberty Lake, WA | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Aug 11, 5:53 PM PDT | TSTM WND DMG | 4 Ssw Fernan Lake Villa, ID | SEVERAL REPORTS OF POWER OUTAGES AND DOWNED LINES WEST AND SOUTHWEST OF EDDYVILLE AND NEAR CARLIN BAY AIRPORT. TIME ESTIMATED FROM RADAR. |
| Aug 11, 5:54 PM PDT | HAIL 0.88 | State Line, ID | |
| Aug 11, 5:54 PM PDT | HAIL 1.75 | 1 Ssw Newman Lake, WA | PEAK WIND OF 29 MPH. |
| Aug 11, 5:57 PM PDT | HAIL 1.5 | 1 Ne Liberty Lake, WA | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Aug 11, 5:59 PM PDT | HAIL 1.75 | 2 Nne Otis Orchards, WA | REPORT AND PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Aug 11, 6:00 PM PDT | HAIL 2.75 | Newman Lake, WA | SEVERAL PICTURES OF BASEBALL SIZE HAIL ON FACEBOOK. |
| Aug 11, 6:01 PM PDT | HAIL 1.75 | 2 S Hauser, ID | REPORT AND PHOTO VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR. |
| Aug 11, 6:04 PM PDT | HAIL 1 | 2 Nnw Hauser, ID | MPING REPORT. TIME ESTIMATED FROM RADAR. |
| Aug 11, 6:04 PM PDT | HAIL 1.75 | Hauser, ID | GOLF BALL SIZED HAIL ON THE SOUTH SHORE OF HAUSER LAKE. TIME ESTIMATED FROM RADAR. |
| Aug 11, 6:05 PM PDT | HAIL 1 | 2 Nw Hauser, ID | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Aug 11, 6:05 PM PDT | HAIL 2.75 | 1 Nw Hauser, ID | PUBLIC POST ON FACEBOOK COMPARING THE HAIL TO A QUARTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 0.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1274 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2405 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
574
WUUS56 KOTX 120040
SVROTX
IDC055-WAC063-120130-
/O.NEW.KOTX.SV.W.0028.220812T0040Z-220812T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Spokane WA
540 PM PDT Thu Aug 11 2022
The National Weather Service in Spokane has issued a
* Severe Thunderstorm Warning for...
Western Kootenai County in the Panhandle of Idaho...
Northeastern Spokane County in northeastern Washington...
* Until 630 PM PDT.
* At 539 PM PDT, a severe thunderstorm was located over Liberty Lake,
or 7 miles southwest of Post Falls, moving north at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Broadcast media reported on social media of numerous
trees down and multiple power outages in the Rockford
area.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Spokane Valley, Coeur d'Alene, Post Falls, Hayden, Rathdrum, Dalton
Gardens, Liberty Lake, Hauser, Hayden Lake, Harrison, Green Acres,
Otis Orchards-East Farms, Trentwood, Otis Orchards, Fernan Lake
Village, Huetter, State Line, Newman Lake, Mount Spokane and
Chilco.
This includes the following highways...
Interstate 90 in Washington between mile markers 291 and 299.
Interstate 90 in Idaho between mile markers 0 and 18.
U.S. Highway 95 in Idaho between mile markers 412 and 447.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Spokane.
&&
LAT...LON 4743 11678 4754 11726 4799 11715 4791 11662
TIME...MOT...LOC 0039Z 188DEG 30KT 4763 11706
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
VT3 follow-up statements
193
WWUS56 KOTX 120052
SVSOTX
Severe Weather Statement
National Weather Service Spokane WA
552 PM PDT Thu Aug 11 2022
IDC055-WAC063-120130-
/O.CON.KOTX.SV.W.0028.000000T0000Z-220812T0130Z/
Kootenai ID-Spokane WA-
552 PM PDT Thu Aug 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PDT
FOR NORTHWESTERN KOOTENAI AND NORTHEASTERN SPOKANE COUNTIES...
At 551 PM PDT, a severe thunderstorm was located over Hauser, or near
Post Falls, moving north at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotter reported golf ball sized hail near
Otis Orchards.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Spokane Valley, Coeur d'Alene, Post Falls, Hayden, Rathdrum, Dalton
Gardens, Liberty Lake, Hauser, Hayden Lake, Green Acres, Otis
Orchards-East Farms, Otis Orchards, Trentwood, Fernan Lake Village,
Huetter, State Line, Newman Lake, Mount Spokane and Chilco.
This includes the following highways...
Interstate 90 in Washington between mile markers 293 and 299.
Interstate 90 in Idaho between mile markers 0 and 16.
U.S. Highway 95 in Idaho between mile markers 419 and 447.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Spokane.
&&
LAT...LON 4754 11679 4761 11720 4799 11715 4791 11663
TIME...MOT...LOC 0051Z 188DEG 30KT 4773 11704
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
VT432
WWUS56 KOTX 120106
SVSOTX
Severe Weather Statement
National Weather Service Spokane WA
606 PM PDT Thu Aug 11 2022
IDC055-WAC063-120130-
/O.CON.KOTX.SV.W.0028.000000T0000Z-220812T0130Z/
Kootenai ID-Spokane WA-
606 PM PDT Thu Aug 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM PDT
FOR NORTHWESTERN KOOTENAI AND NORTHEASTERN SPOKANE COUNTIES...
At 605 PM PDT, a severe thunderstorm was located near Hauser, or near
Rathdrum, moving north at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Multiple reports of golf ball sized hail in the Otis
Orchards area.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Spokane Valley, Coeur d'Alene, Post Falls, Hayden, Rathdrum, Dalton
Gardens, Liberty Lake, Hauser, Hayden Lake, Otis Orchards-East Farms,
Otis Orchards, Green Acres, Huetter, State Line, Newman Lake, Mount
Spokane and Chilco.
This includes the following highways...
Interstate 90 in Washington between mile markers 297 and 299.
Interstate 90 in Idaho between mile markers 0 and 12.
U.S. Highway 95 in Idaho between mile markers 425 and 447.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Spokane.
&&
LAT...LON 4763 11683 4768 11717 4799 11715 4791 11663
TIME...MOT...LOC 0105Z 188DEG 30KT 4785 11702
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
VT894
WWUS56 KOTX 120122
SVSOTX
Severe Weather Statement
National Weather Service Spokane WA
622 PM PDT Thu Aug 11 2022
IDC055-WAC063-120132-
/O.EXP.KOTX.SV.W.0028.000000T0000Z-220812T0130Z/
Kootenai ID-Spokane WA-
622 PM PDT Thu Aug 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KOOTENAI AND
NORTHEASTERN SPOKANE COUNTIES WILL EXPIRE AT 630 PM PDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 4763 11683 4768 11717 4799 11715 4791 11663
TIME...MOT...LOC 0122Z 188DEG 30KT 4798 11699
$$
VTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:41 PM PDT, 59 minutes earlier.
Area forecast discussion, Aug 11, 4:41 PM PDT, 59 minutes before
Area Forecast Discussion National Weather Service Spokane WA 441 PM PDT Thu Aug 11 2022 .SYNOPSIS... Moisture rounding a low pressure system in the eastern Pacific will keep showers and thunderstorms in the forecast at times through Friday night. A cold front passage on Saturday will result in breezier winds for the afternoon and usher in drier air. After a brief cool down into the 80s this weekend, hot weather is forecast to return next week. && .DISCUSSION... Tonight through Saturday night: Not much will change in the synoptic level patter through Friday with ample moisture rounding an upper level low off the coast with a continuing risk of isolated to scattered thunderstorms through Friday night. Strong to isolated severe thunderstorms are expected over extreme southeast Washington to the southern to central Idaho Panhandle. Large hail, damaging wind gusts, and torrential rainfall is expected across this portion of the forecast area into this evening. Scattered thunderstorms are also expected across the northern mountains where some storms may also pulse up to become strong, but less deep layer bulk shear across the northern zones will make it difficult for these cells to become severe but not completely out of the question. Mid levels will continue to remain unstable over the eastern two-thirds of the forecast area where isolated high based thunderstorms will continue to be possible through the night. Storms overnight won't be as strong and will likely be moving a bit quicker. The main concern with these higher based storms will be for new fire starts with any cloud to ground lightning strikes. Lightning doesn't look to be abundant enough to meet thresholds for a red flag warning. The low offshore will begin to eject across the Northwest Friday evening. The region will remain conditionally unstable through the afternoon and evening Friday. The increased dynamics ahead of the ejecting low will increase the potential for thunderstorms, especially where CIN will be lower over the higher terrain of the Cascades and to northeast Washington. The Columbia Basin will see a better chance for higher based thunderstorms as that upper level wave moves inland overnight on Friday. Nocturnal thunderstorms will be possible into Saturday morning and include areas further east across the Palouse, Spokane Area, Northeast Mountains and into the Idaho Panhandle. Storms tomorrow afternoon will once again see enough instability and deep layer bulk shear for stronger to isolated thunderstorms possible. Drier air will mix in across the region with a weak cold front on Saturday. The atmosphere will stabilize as a result with precipitation not expected. Winds will increase with gusts up to around 20-25 mph possible, especially across the exposed areas of the basin. Drier air with the winds will increase the potential for any new or ongoing to fires to spread, but parameters don't look to meet criteria for red flag warnings at this time. Temperatures will cool down a bit on Saturday into the 80s, but still be a slightly above normal for mid August. /SVH Sunday through Thursday: Height rises and/or amplification of an upper level ridge over the area allows for a warming trend allowing for the hottest temperatures to occur Wednesday and/or Thursday accompanied with dry conditions. Heat Risk products show that by Wednesday there will be widespread high to moderate risk for those who are sensitive to heat, especially those without effective cooling and/or adequate hydration. /Pelatti && .AVIATION... 00Z TAFs: Showers and thunderstorms will have the best chance of affecting areas mainly SE of KGEG & KCOE into this evening, potentially impacting the KPUW and KLWS terminals. The strongest storms will have large hail along with damaging/erratic wind gusts and wind shifts. The potential for showers and thunderstorms will continue across eastern WA and northern ID into Friday as well. /KD && .PRELIMINARY POINT TEMPS/POPS... Spokane 63 94 61 87 56 88 / 20 20 20 20 0 0 Coeur d'Alene 61 92 59 87 54 88 / 20 20 20 20 0 0 Pullman 57 89 56 83 51 85 / 30 10 20 20 0 0 Lewiston 68 97 67 92 61 93 / 40 10 20 10 0 0 Colville 53 94 52 89 47 89 / 30 20 20 10 0 0 Sandpoint 58 92 57 86 51 85 / 30 20 20 20 0 0 Kellogg 66 91 64 84 59 85 / 40 20 30 20 0 0 Moses Lake 62 95 59 90 54 90 / 10 10 0 10 0 0 Wenatchee 67 95 63 88 60 90 / 0 10 10 10 0 0 Omak 63 94 61 93 57 93 / 10 10 10 10 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
In the hours before
Local storm report, Aug 11, 4:53 PM PDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
453 PM PDT THU AUG 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG KAMIAH 46.23N 116.03W
08/11/2022 LEWIS ID PUBLIC
DOWNED TREES ON A RESIDENTIAL PROPERTY IN
KAMIAH. REPORT VIA SOCIAL MEDIA. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Aug 11, 4:59 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
459 PM PDT THU AUG 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 6 SW ALBION 46.72N 117.32W
08/11/2022 M0.88 INCH WHITMAN WA TRAINED SPOTTER
&&
SVHLocal storm report, Aug 11, 5:15 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
515 PM PDT THU AUG 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN 2 ENE LATAH 47.29N 117.12W
08/11/2022 M0.52 INCH SPOKANE WA TRAINED SPOTTER
OVER HALF AN INCH OF RAIN IN 15 MINUTES.
HAIL THE SIZE OF CHICKPEAS.
&&
SVHSpecial weather statement, Aug 11, 5:25 PM PDT, 15 minutes before
Special Weather Statement
National Weather Service Spokane WA
525 PM PDT Thu Aug 11 2022
IDZ026-027-120100-
Lewiston Area ID-Lewis and Southern Nez Perce Counties ID-
525 PM PDT Thu Aug 11 2022
...A strong thunderstorm will impact portions of east central Nez
Perce and central Lewis Counties through 600 PM PDT...
At 524 PM PDT, Doppler radar was tracking a strong thunderstorm near
Nezperce, or 14 miles west of Kamiah, moving north at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kamiah, Nezperce and Mohler.
This includes the following highways...
U.S. Highway 95 in Idaho between mile markers 269 and 271.
U.S. Highway 12 in Idaho between mile markers 52 and 54, and between
mile markers 59 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4646 11636 4641 11630 4641 11619 4630 11613
4623 11601 4621 11605 4621 11615 4615 11620
4617 11625 4617 11630 4619 11633 4620 11643
4615 11647 4615 11649
TIME...MOT...LOC 0024Z 196DEG 36KT 4620 11633
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
VTSpecial weather statement, Aug 11, 5:25 PM PDT, 15 minutes before
Special Weather Statement
National Weather Service Spokane WA
525 PM PDT Thu Aug 11 2022
IDZ002-004-120100-
Central Panhandle Mountains ID-Coeur d'Alene Area ID-
525 PM PDT Thu Aug 11 2022
...A strong thunderstorm will impact portions of west central
Shoshone, north central Benewah and southeastern Kootenai Counties
through 600 PM PDT...
At 525 PM PDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Harrison, or 10 miles north of St. Maries, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pinehurst, Fourth Of July Pass, Medimont, Kingston, Rose Lake and
Cataldo.
This includes Interstate 90 in Idaho between mile markers 27 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4736 11651 4744 11670 4767 11652 4751 11617
TIME...MOT...LOC 0025Z 214DEG 24KT 4746 11660
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
CMSLocal storm report, Aug 11, 5:30 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
530 PM PDT THU AUG 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 WSW ROCKFORD 47.44N 117.16W
08/11/2022 SPOKANE WA PUBLIC
MULTIPLE REPORTS OF WIND DAMAGE ON THE
SOUTHWEST SIDE OF ROCKFORD. TIME ESTIMATED
FROM RADAR.
&&
CMSThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:07 PM PDT | Severe Thunderstorm Warning | OTX | Spokane | 38 min |
| Aug 11, 5:50 PM PDT | Areal Flood Advisory | OTX | Spokane | 3 hr |
| Aug 11, 6:35 PM PDT | Special Weather Statement | OTX | Asotin | 25 min |
| Aug 11, 6:42 PM PDT | Special Weather Statement | OTX | Asotin | 33 min |
| Aug 11, 6:46 PM PDT | Special Weather Statement | OTX | Pend Oreille | 29 min |
| Aug 12, 8:29 AM PDT | Severe Thunderstorm Warning | OTX | Spokane | 31 min |
| Aug 12, 8:46 AM PDT | Severe Thunderstorm Warning | OTX | Adams | 33 min |
| Aug 12, 9:58 AM PDT | Special Weather Statement | OTX | Stevens | 32 min |
| Aug 12, 10:10 AM PDT | Special Weather Statement | OTX | Lincoln | 35 min |
| Aug 12, 10:49 AM PDT | Special Weather Statement | OTX | Spokane | 26 min |
| Aug 12, 10:58 AM PDT | Red Flag Warning | OTX | Adams, Asotin, Chelan, Columbia, Douglas, Ferry and 8 more | 14 hr |
| Aug 12, 11:17 AM PDT | Special Weather Statement | OTX | Spokane | 43 min |
| Aug 12, 1:13 PM PDT | Special Weather Statement | OTX | Ferry | 32 min |
| Aug 12, 1:44 PM PDT | Special Weather Statement | OTX | 31 min | |
| Aug 11, 5:25 PM PDT | Special Weather Statement | OTX | Lewis | 35 min |
| Aug 11, 5:25 PM PDT | Special Weather Statement | OTX | Kootenai | 35 min |
| Aug 11, 5:41 PM PDT | Special Weather Statement | OTX | Benewah | 34 min |
| Aug 11, 5:48 PM PDT | Special Weather Statement | OTX | Boundary | 27 min |
| Aug 11, 5:58 PM PDT | Special Weather Statement | OTX | Bonner | 32 min |
| Aug 11, 6:09 PM PDT | Special Weather Statement | OTX | Kootenai | 36 min |
| Aug 11, 6:17 PM PDT | Special Weather Statement | OTX | Shoshone | 28 min |
| Aug 11, 6:22 PM PDT | Special Weather Statement | OTX | Kootenai | 23 min |
| Aug 11, 6:31 PM PDT | Special Weather Statement | OTX | Nez Perce | 29 min |
| Aug 11, 6:52 PM PDT | Special Weather Statement | OTX | Bonner | 23 min |
| Aug 11, 7:09 PM PDT | Special Weather Statement | OTX | Boundary | 36 min |
| Aug 11, 7:16 PM PDT | Special Weather Statement | OTX | Bonner | 29 min |
| Aug 11, 7:58 PM PDT | Special Weather Statement | OTX | Boundary | 32 min |
| Aug 11, 8:03 PM PDT | Special Weather Statement | OTX | Nez Perce | 27 min |
| Aug 11, 8:25 PM PDT | Special Weather Statement | OTX | Boundary | 35 min |
| Aug 11, 8:29 PM PDT | Severe Thunderstorm Warning | OTX | Bonner, Boundary | 46 min |
| Aug 11, 8:59 PM PDT | Special Weather Statement | OTX | Latah | 31 min |
| Aug 11, 9:07 PM PDT | Special Weather Statement | OTX | Boundary | 38 min |
| Aug 12, 12:05 PM PDT | Special Weather Statement | OTX | Benewah | 25 min |
| Aug 12, 12:41 PM PDT | Special Weather Statement | OTX | Lewis | 34 min |
| Aug 12, 12:45 PM PDT | Special Weather Statement | OTX | Bonner | 30 min |
| Aug 12, 12:52 PM PDT | Severe Thunderstorm Warning | OTX | Lewis, Nez Perce | 25 min |
| Aug 12, 1:18 PM PDT | Special Weather Statement | OTX | Kootenai | 27 min |
| Aug 12, 1:31 PM PDT | Special Weather Statement | OTX | Shoshone | 29 min |
| Aug 12, 1:34 PM PDT | Special Weather Statement | OTX | Shoshone | 26 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2022Severe Thunderstorm Warnings in Idaho, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.